# SDR SWAA2018062823135

- Difficulty date: June 26, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 67,013 hours, 38,954 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: A53307
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE GIRT STRAP LOOSE.  REINSTALLED SLIDE IAW MT.
